# SDR AALA20090827TUL01

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N457AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49562
- Aircraft time: 62,977 hours, 33,436 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN AREA ON OUTBOARD FLAP VANE NEXT TO FLEX JOINT.  INSTALLED HOT-BOND DOUBLER PER SRM-51-70-02.
